Stephen J. Schueler, M.D.

Overview

Feeling Like I Might Pass Out and Leg Swelling (bilateral) 26 Causes

The freeMD virtual doctor has found 26 conditions that can cause Feeling Like I Might Pass Out and Leg Swelling (bilateral).

Mouse over to view each condition's most common symptoms

There are 5 somewhat common conditions that can cause Feeling Like I Might Pass Out and Leg Swelling (bilateral).
  1. Drug Side Effect
  2. Heart Murmurs
  3. Heat Illness
  4. Pregnancy
  5. Premature Ventricular Contractions
There are 10 uncommon conditions that can cause Feeling Like I Might Pass Out and Leg Swelling (bilateral).
  1. Aortic Stenosis
  2. Arrhythmia
  3. Atrial Fibrillation
  4. Atrial Flutter
  5. Heart Block
  6. Mitral Regurgitation
  7. Preeclampsia
  8. Right Bundle Branch Block
  9. Third Degree Heart Block
  10. Valvular Heart Disease
There are 11 rare conditions that can cause Feeling Like I Might Pass Out and Leg Swelling (bilateral).
  1. Beriberi
  2. Cor Pulmonale
  3. Fanconi's Syndrome
  4. Malignant Hypertension
  5. Polycythemia Vera
  6. Pulmonary Hypertension
  7. Pulmonary Stenosis
  8. Sick Sinus Syndrome
  9. Snakebite
  10. Ventricular Aneurysm
  11. Ventricular Septal Defect

Last Updated: Dec 17, 2010 References
Authors: Stephen J. Schueler, MD; John H. Beckett, MD; D. Scott Gettings, MD
Copyright DSHI Systems, Inc. Powered by: FreeMD - Your Virtual Doctor

References
  1. Ferri's Clinical Advisor, Fred F. Ferri - 2007
  2. Griffith's 5-Minute Clinical Consult, Mark Dambro - 2006
  3. Harrison's Principles of Internal Medicine, Anthony S. Fauci, Eugene Braunwald, Dennis L. Kasper, Stephen L. Hauser, Dan L. Longo, J. Larry Jameson, Joseph Loscalzo - 2008
  4. Emergency medicine: a comprehensive study guide; Judith E. Tintinalli, Gabor D. Kelen, J. Stephan Stapczynski - 2004
  5. Nelson textbook of pediatrics, Robert Kliegman, Richard E. Behrman, Waldo Emerson Nelson - 2007

FreeMD is provided for information purposes only and should not be used as a substitute for evaluation and treatment by a physician. Please review our terms of use.